# SDR SWAA2021111725727

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 211AF
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 211AF OUT OF SHAPE.  LOCATED AND DRILLED NEW PART REF B-737-700 SRM 41-40-05-0G-0; [02] VERIFIED NEW PART.INSTALLATION ON CARD TTG8Q002YL6X
